How the interaction occurs:
When these two medicines are taken together, epinephrine may decrease the amount of insulin that your body makes. Epinephrine may also decrease the amount of glucose that your body uses.
What might happen:
The effects of your diabetes medicine may decrease and your blood levels of glucose may increase.
What you should do about this interaction:
If you experience pale skin, blurred vision, loss of consciousness, increased thirst, increased urination, fatigue, or fast, deep breathing, contact your doctor. It may be necessary to measure your blood sugar levels more often. Your doctor may need to adjust the dose of your diabetes medicine.Your healthcare professionals (e.g. doctor or pharmacist) may already be aware of this interaction and may be monitoring you for it. Do not start, stop, or change the dosage of any medicine before checking with them first.
1.Mayer SE. Neurohumoral transmission and the autonomic nervous system. In Gilman AG, Goodman LS, eds. Goodman and Gilman's The Pharmacological Basis of Therapeutics. 6th ed. New York: MacMillan Publishing Company. 1980.
2.Middleton E Jr, Finke SR. Metabolic response to epinephrine in bronchial asthma. J Allergy 1968 Nov;42(5):288-99.